Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Phoenix, AZ

September 6, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 6, 2014, 6:04 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2014, 6:04 PM MST (01:04 UTC)
Expired
Sep 6, 2014, 6:45 PM MST
In force
41 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 18 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS55 KPSR 070104
SVRPSR
AZC013-021-070145-
/O.NEW.KPSR.SV.W.0064.140907T0104Z-140907T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
604 PM MST SAT SEP 6 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA...
  THIS INCLUDES THE CITIES OF...GOLDFIELD...GOLD CANYON VILLAGE...
  APACHE JUNCTION...

* UNTIL 645 PM MST

* AT 601 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUPERSTITION MOUNTAINS...OR
  NEAR GOLDFIELD...AND MOVING WEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOST
  DUTCHMAN STATE PARK...AUGUSTA RANCH...PROSPECTOR PARK AND USERY
  MOUNTAIN PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING.

&&

LAT...LON 3329 11164 3353 11167 3352 11136 3334 11133
TIME...MOT...LOC 0103Z 082DEG 4KT 3342 11145

$$

WOODALL
1 follow-up statement
548 
WWUS55 KPSR 070122
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
622 PM MST SAT SEP 6 2014

AZC013-021-070145-
/O.CON.KPSR.SV.W.0064.000000T0000Z-140907T0145Z/
PINAL AZ-MARICOPA AZ-
622 PM MST SAT SEP 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MST
FOR EXTREME EAST CENTRAL MARICOPA AND EXTREME NORTH CENTRAL PINAL
COUNTIES...

AT 620 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES EAST OF APACHE 
JUNCTION...MOVING WEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLD
CANYON VILLAGE...PROSPECTOR PARK AND APACHE JUNCTION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE.

&&

LAT...LON 3331 11159 3352 11160 3352 11136 3334 11133
TIME...MOT...LOC 0121Z 082DEG 4KT 3342 11147

$$

WOODALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:05 PM MST, 2 hours 59 minutes earlier.

Area forecast discussion, Sep 6, 3:05 PM MST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
305 PM MST SAT SEP 6 2014

.SYNOPSIS...
MOISTURE WILL CONTINUE TO INCREASE ACROSS THE AREA THIS WEEKEND.
SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES EACH DAY THROUGH
EARLY NEXT WEEK...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS
OF HEAVY RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN NEXT WEEK
AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION.

&&

.DISCUSSION...
AS OF 130PM MST...PER LOCAL HI-RES FORECAST MODELS...SOME CONVECTIVE
ACTIVITY HAS BEGUN ABOUT 2 HOURS EARLIER THAN FORECAST. SOME
ISOLATED STORMS IN THE WESTERN ZONES OF ARIZONA AND SOUTHEAST
CALIFORNIA HAVE POPPED UP. NOT SURPRISING AS THIS AREA HAS BEEN
UNDER NEARLY CLEAR SKIES ALL DAY SO THE HEATING AND INSTABILITY HAS
REMAINED IN THESE AREAS. OTHER LOCATIONS THAT HAVE FIRED UP ARE OUT
EAST IN THE WHITE MOUNTAINS AND SOUTH SOUTH AND WEST OF TUCSON. FOR
THE REMAINDER OF TONIGHT...EXPECT ACTIVITY TO CONTINUE INCREASING
OVER THE SOUTHERN PART OF THE STATE WHICH WILL IN TURN GIVE OFF SOME
OUTFLOW AND REDEVELOPMENT ACROSS SOUTHERN MARICOPA COUNTY AND
NORTHWEST PINAL AND SHOULD CREATE AREAS OF BLOWING DUST.

EMBEDDED INVERTED TROUGH MOVING THROUGH SOUTHERN ARIZONA TODAY WILL
BE THE LIFT NEEDED FOR CONVECTIVE ACTIVITY TO TRIGGER. KEEPING A
SOUTHERLY-SOUTHEASTERLY FLOW WITH THE SUBSTANTIAL AMOUNT OF MOISTURE
IN PLACE.../TAPPING INTO BLENDED TPW SATELLITE 1.8 - 2.0 INCHES OF
PWAT/...THE INGREDIENTS ARE AVAILABLE AND READY FOR HEAVY RAIN
PRODUCERS. AS HURRICANE NORBERT CONTINUES A MOSTLY NORTHWARD
TRAJECTORY AND AN INVERTED TROUGH SCOOTS NORTH-NORTHEAST...A VERY
DIFLUENT COLUMN FROM NORTHERN MEXICO THROUGH CENTRAL ARIZONA WILL
REMAIN IN PLACE THROUGH SUNDAY. AS THE FLOW TURNS MORE SOUTHEASTERLY
SUNDAY...WITH INCREASED MOISTURE YET AGAIN...THE BEST WINDOW OF
HEAVY RAINFALL LOOKS TO BE SUNDAY AFTERNOON THROUGH MONDAY MID DAY.
OF COURSE...EACH DAY/S ACTIVITY HIGHLY DEPENDS ON THE PREVIOUS
DAY.../TOO CLOUDED OVER OR THE BOUNDARY LAYER BEING TOO OVER
WORKED/...AND THIS REMAINS THE TRICKY PART OF THE FORECAST. RAINFALL
AMOUNTS AND TIMING CONTINUE TO BE FOCUSED AND FINE TUNED FOR THIS
FORECAST. REGARDLESS OF THE QPF AMOUNTS CERTAIN AREAS RECEIVE...MOST
ALL LOCATIONS ACROSS ARIZONA SHOULD RECEIVE RAIN DURING THIS EVENT.

AFTER MONDAY...OPERATIONAL AND ENSEMBLE FORECAST MODELS HAVE THE
REMNANT LOW FORMERLY KNOWN AS NORBERT ABSORBING INTO A WAVE WHICH
GETS SWEPT IN THE LONGWAVE TROUGH THROUGH THE PACIFIC NORTHWEST.
DIFFERENCES ARISE IN THE TIMING AND SPEED OF THAT TROUGH MOVING
THROUGH ARIZONA INTO THE FOUR CORNERS AND ON TO NEW MEXICO. THE
AIRMASS ACROSS THE SOUTHWEST WILL SLOWLY RECOVER...WITH HEIGHT
CHANGES EVER SO SLIGHT. TEMPERATURES WILL BE SLOW TO CLIMB BACK TO
SEASONAL NORMALS IF THEY EVEN REACH THAT /103F FOR PHOENIX...104F
FOR YUMA/ BY NEXT SATURDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
QUITE A BIT OF CLOUD COVER ACROSS SE AZ WHICH MAY INHIBIT CONVECTION
UNTIL LATER THIS EVENING. NONETHELESS IT STILL LOOKS LIKE STORMS
WILL FIRE AND MOVE INTO THE METRO THIS EVENING. THE POTENTIAL FOR
BLOWING DUST IS STILL THERE AND I WILL RETAIN THE TEMPO GROUPS FOR
BLDU THROUGH THE EVENING. THERE SHOULD BE SOME SHOWERS IN THE AREA
AS WELL ALTHOUGH I'M NOT CONFIDENT ENOUGH TO INCLUDE PREVAILING RAIN
SHOWERS OR THUNDERSTORMS AT ANY POINT DURING THE TAF PERIOD. MID
CLOUDS SHOULD LINGER THROUGH THE NIGHT INTO LATE SUNDAY MORNING AT
ALL PHOENIX SITES.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
THUNDERSTORMS SHOULD DEVELOP AND APPROACH THE SE CA TAF SITES LATE
IN THE PERIOD...BUT THERE SHOULD BE A THREAT OF BLOWING DUST
BEFOREHAND. VCSH LOOKS INCREASINGLY LIKELY AFTER 12Z AS DEEPER
MOISTURE MOVES INTO THE AREA.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY.
A GRADUAL DRYING TREND WILL COMMENCE TUESDAY AS MOISTURE FROM
HURRICANE NORBERT EXITS THE AREA. HOWEVER...THERE WILL REMAIN AT
LEAST A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH
THE END OF THE WEEK. LOW LEVEL MOISTURE WILL BE SLOW TO ERODE
HOWEVER AND GOOD/EXCELLENT RECOVERIES ARE EXPECTED ALL WEEK. AS FOR
WINDS...NO MAJOR WIND EVENTS EXPECTED NEXT WEEK OUTSIDE OF LOCALLY
DRIVEN THUNDERSTORM WINDS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...DEWEY
AVIATION...LEINS
FIRE WEATHER...LEINS
Hazardous weather outlook, Sep 6, 5:08 AM MST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
508 AM MST SAT SEP 6 2014

AZZ020>028-CAZ030>033-071215-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
508 AM MST SAT SEP 6 2014 /508 AM PDT SAT SEP 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

EXPECT SHOWERS AND THUNDERSTORMS TO FORM THIS AFTERNOON ACROSS
SOUTH-CENTRAL AND SOUTHWEST ARIZONA. STORM ACTIVITY WILL EVENTUALLY
SPREAD WEST INTO SOUTHEAST CALIFORNIA LATER TONIGHT. BRIEF HEAVY
RAINFALL... LIGHTNING...GUSTY WINDS AND BLOWING DUST ARE THE PRIMARY
HAZARDS ASSOCIATE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY AND MONDAY...WITH LOCALLY
HEAVY RAINFALL POSSIBLE IN MANY LOCATIONS. HOWEVER...CONFIDENCE IN
THE EXACT TIMING AND PLACEMENT OF THE HEAVIEST RAINFALL...AND THE
LIKELIHOOD OF WIDESPREAD FLOODING IS LOW.

SHOWER AND THUNDERSTORM ACTIVITY TAPERS OFF TUESDAY...WITH A
GRADUALLY DRYING TREND EXPECTED THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 6, 5:06 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
506 PM MST SAT SEP 6 2014

AZZ021-070045-
LA PAZ AZ-
506 PM MST SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 545 PM MST.

AT 459 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS BETWEEN WENDEN AND ALAMO STATE PARK.

WIND GUSTS UP TO 40 MPH ARE EXPECTED...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.

ALAMO ROAD WILL BE AFFECTED. NEW STORMS ARE LIKELY WHICH COULD
DIRECTLY IMPACT ALAMO LAKE.

MOTORISTS ALONG ALAMO ROAD SHOULD BE PREPARED FOR SUDDENLY HAZARDOUS
DRIVING CONDITIONS DUE TO REDUCED VISIBILITIES IN HEAVY
RAIN...STRONG ERRATIC WINDS...AND PONDING OF WATER IN LOW SPOTS.
BOATERS ON ALAMO LAKE SHOULD BE PREPARED TO GET TO SAFETY VERY
QUICKLY.

LAT...LON 3430 11350 3397 11345 3396 11379 3415 11389
      3423 11372 3421 11370 3424 11359 3426 11359
      3430 11355 3432 11351
TIME...MOT...LOC 0002Z 150DEG 2KT 3408 11362

AJ
Local storm report, Sep 6, 5:18 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
518 PM MST SAT SEP 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     DUST STORM       1 WSW COOLIDGE          32.97N 111.55W
09/06/2014                   PINAL              AZ   TRAINED SPOTTER

            VSBY 1 4 MILE

&&

EVENT NUMBER PSR1400254

KINCAID
Local storm report, Sep 6, 5:34 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
534 PM MST SAT SEP 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     DUST STORM       8 NW CASA GRANDE        32.97N 111.83W
09/06/2014                   PINAL              AZ   TRAINED SPOTTER

            VSBY LESS THAN 1 8 MILE

&&

EVENT NUMBER PSR1400255

KINCAID
Special weather statement, Sep 6, 5:35 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
535 PM MST SAT SEP 6 2014

AZZ028-070100-
PINAL AZ-
535 PM MST SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA

UNTIL 600 PM MST

AT 533 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOLTEC...MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
   TOLTEC...
   ARIZOLA...
   CASA GRANDE...

SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

FOLLOWING THE WIND AND DUST...VERY HEAVY RAINFALL MAY CAUSE
TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE
AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF
HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER
VEHICLES.

LAT...LON 3298 11175 3294 11145 3281 11155 3277 11161
      3277 11176
TIME...MOT...LOC 0035Z 096DEG 3KT 3284 11159

WOODALL
Special weather statement, Sep 6, 5:39 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
539 PM MST SAT SEP 6 2014

AZZ020-CAZ031>033-070115-
LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA-
539 PM PDT SAT SEP 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA
  SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
  EXTREME SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 615 PM PDT/615 PM MST/

AT 534 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM JUST WEST OF CIBOLA DRIFTING SLOWLY SOUTHWARD.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND LIGHTING.

LOCATIONS THAT WILL BE AFFECTED INCLUDE...CIBOLA...PALO
VERDE...CALIFORNIA ROUTE 78...AND NEARBY PORTIONS OF THE COLORADO
RIVER.

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING. BOATERS ON THE COLORADO RIVER SHOULD GET TO
SAFETY IMMEDIATELY.

LAT...LON 3344 11497 3348 11464 3323 11463 3321 11487
TIME...MOT...LOC 0036Z 157DEG 5KT 3328 11477

AJ
Local storm report, Sep 6, 5:43 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
543 PM MST SAT SEP 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       2 ESE SAN TAN MOUNTAIN  33.14N 111.62W
09/06/2014  M0.79 INCH       PINAL              AZ   TRAINED SPOTTER

            MEASURED RAINFALL IN 15 MINUTES. VSBY LESS THAN 0.12
            MI. IN DUST AND RAIN.

&&

EVENT NUMBER PSR1400256

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:05 PM MSTSpecial Weather StatementPSRPinal40 min
Sep 6, 5:06 PM MSTSpecial Weather StatementPSR39 min
Sep 6, 5:19 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal41 min
Sep 6, 5:27 PM MSTDust Storm WarningPSR3 hr
Sep 6, 5:35 PM MSTSpecial Weather StatementPSRPinal25 min
Sep 6, 5:39 PM MSTSpecial Weather StatementPSR36 min
Sep 6, 5:45 PM MSTAreal Flood AdvisoryPSRPinal2 hr
Sep 6, 6:08 PM MSTFlash Flood WarningPSRPinal112 min
Sep 6, 6:16 PM MSTSpecial Weather StatementPSRMaricopa44 min
Sep 6, 6:37 PM MSTSpecial Weather StatementPSRMaricopa38 min
Sep 6, 6:46 PM MSTSpecial Weather StatementPSR44 min
Sep 6, 7:00 PM MSTFlash Flood WarningPSRMaricopa, Pinal2 hr
Sep 6, 7:15 PM MSTSpecial Weather StatementPSR45 min
Sep 6, 7:34 PM MSTSpecial Weather StatementPSRMaricopa41 min
Sep 6, 7:57 PM MSTSpecial Weather StatementPSRMaricopa48 min
Sep 6, 8:29 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Sep 6, 8:41 PM MSTSevere Thunderstorm WarningPSRMaricopa36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.